# SDR UIEA2020082651871

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,121 hours, 18,162 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 92B0354
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU START AFTER 3 ATTEMPTS.   PERFORMED APU BITE REF FIM 49-11 FT 987, OBSERVED MINI FLAG 34.    REMOVED AND REPLACED APU ECU IAW 49-61-05. STARTED APU 4 TIMES, NO FLTS,  FLAGS ON ECU. PLACED LOAD ON APU. PERFORMED A DRY MOTOR 32 ENG IAW AMM 71-00-00. NO FAULTS NOTED. OPER NORMAL AT THIS TIME.
